Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Evaluation of the remainder term in approximation formulas by Benstein polynomials
HTML articles powered by AMS MathViewer

by D. D. Stancu PDF
Math. Comp. 17 (1963), 270-278 Request permission
    O. Aramă, “On the properties on monotonicity of the sequence of interpolation polynomials of S. N. Bernstein and their application to the study of approximation of functions,” Mathematica (Cluj), v. 2 (25), 1960, p. 25-40 (Russian). M. Kac, “Une remarque sur les polynomes de M. S. Bernstein,” Studia Math., v. 7, 1938, p. 49-51.
  • G. G. Lorentz, Bernstein polynomials, Mathematical Expositions, No. 8, University of Toronto Press, Toronto, 1953. MR 0057370
  • I. P. Natanson, Konstruktivnaya teoriya funkciĭ, Gosudarstvennoe Izdatel′stvo Tehniko-Teoretičeskoĭ Literatury, Moscow-Leningrad, 1949 (Russian). MR 0034464
  • D. D. Stancu, “Considerations on polynomial interpolation of functions of several variables,” Bull. Univ. Babes-Bolyai (Cluj), v. 1, 1957, p. 43-82 (Rumanian). E. Voronowskaja, “Détermination de la forme asymptotique d’approximation des functions par les polynomes de M. Bernstein,” C. R. Acad. Sci. URSS, A., 1932, p. 79-85. (Russian). Dimitrie Stancu, “On the remainder in the approximation formalae by Bernstein’s polynomials,” Abstract 588-2, Notices, American Mathematical Society, v. 9, n. 1, 1962, p. 26.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 41.15
  • Retrieve articles in all journals with MSC: 41.15
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Math. Comp. 17 (1963), 270-278
  • MSC: Primary 41.15
  • DOI:
  • MathSciNet review: 0179524